American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Charles Fefferman. Whitney's extension problems and interpolation of data. Bull. Amer. Math. Soc. 46 (2009) 207-220. MR 2476412.
Abstract, references, and article information   
View Article: PDF

[2] Noga Alon and Daniel J. Kleitman. Piercing convex sets . Bull. Amer. Math. Soc. 27 (1992) 252-256. MR 1149871.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1